Academic Journals Database
Disseminating quality controlled scientific knowledge

Approximation results for $\alpha$-Rosen fractions

ADD TO MY LIST
 
Author(s): Cor Kraaikamp | Ionica Smeets

Journal: Uniform Distribution Theory
ISSN 1336-913X

Volume: 5;
Issue: 2;
Start page: 15;
Date: 2010;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Rosen fractions | natural extensions | approximation quality

ABSTRACT
In this article we generalize Borel's classical approximation results for the regular continued fraction expansion to the $\alpha$-Rosen fraction expansion, using a geometric method. We use $\alpha$-Rosen fractions to give a Haas-Series-typeresult about all possible good approximations for the $\alpha$ for which the Legendre constant is larger than the Hurwitz constant.
Affiliate Program      Why do you need a reservation system?